# SDR SWAA2025071491117

- Difficulty date: July 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 32,628 hours, 15,890 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 34,464 hours, 16,692 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE FAILURE AFTER DEPARTURE AT 3000.    R&R #1ENGINE IN REF MT 771-00-01. OPS & LEAK CHECK GOOD. AIRCRAFT OK TO CONTINUE IN SERVICE.
